Conference Program

Below is a very preliminary program to provide some information on the structure of the event. Check back frequently as we will continue to add details on training, presentations, and speakers as they’re confirmed. 

Monday, December 3, 2018

All Monday events in the Clear Creek Ballroom unless otherwise stated. 

8:00 – 8:30am
Morning social – Coffee, tea, and pastries 

8:30 – 9:15am – Keynote Presentation
Dr. John Doherty, Watermark Numerical Computing Pty. Ltd.

9:15 – 9:30am
Networking break

9:30 – 12:00pm
User presentations (15 minutes each)

12:00 – 1:00pm
Lunch buffet

1:00 – 1:15pm
“Simulating Coupled Hydromechanical Processes for Mining Hydrogeology”
Michael Gabora, Head of Department – U.S. Mining, DHI

1:15 – 1:45pm
User presentations (15 minutes each)

1:45pm – 2:00pm
Networking break

2:00 – 3:15pm – Keynote Presentation
“Opportunities and Challenges in Integrated Modeling”
Dr. Tissa H. Illangasekare, AMAX Distinguished Chair and Professor of Civil and Environmental Engineering, Colorado School of Mines 

3:15 – 4:00pm
“The Future of FEFLOW – A Sneak Peek at New Development Features”
Fabien Cornaton, MIKE Development Manager, DHI

5:00 – 6:30pm
Welcome Reception & Happy Hour  | Golden Vista Room

FEFLOW international user conference
THE GOLDEN HOTEL
DECEMBER 3-6, 2018

Tuesday, December 4, 2018

FEFLOW User Conference Topics

All Tuesday events in the Clear Creek Ballroom

8:00 – 8:30am
Morning social – Coffee, tea, & pastries

8:30 – 9:15am – Keynote Presentation
Dr. Martina aus der Beek, PhD, K+S

9:15 – 9:30am
Networking break

9:30 – 12:00pm
User presentations (15 minutes each)

12:00- 1:00pm
Lunch buffet

1:00 – 3:00pm
User presentations (15 minutes each)

3:00 – 3:15pm
Networking break

3:15 – 4:00pm – Keynote Presentation
Paul J. Martin, Principal Engineer, Modelling Practice Lead, Matrix Solutions, Inc. 

  • Geothermics
  • Cloud Platform Deployment using Docker Containers
  • Contaminent Transport
  • Groundwater Flooding
  • Mine Applications
  • Flow and Mass Transport Modeling
  • Cloud Computing
  • Sensor-Model-Actor-Interaction
  • Model Coupling
  • And More!

Wednesday, December 5, 2018

8:00 – 8:30am
Morning social – Coffee, tea, & pastries

8:30 – 12:00pm
“Better Use of Models in Decision Support: New Developments in PEST and PEST++”  |  Golden Vista Room
Dr. John Doherty, Watermark Numerical Computing Pty. Ltd.
More details
or
“FEFLOW – Flow and Mass Transport Modeling – Part 1”  |  Clear Creek Ballroom
Dr. Carlos Rivera Villarreyes, DHI
More details

12:00 – 1:00pm
Lunch buffet   |   Clear Creek Ballroom

1:00 – 4:30pm
“FEFLOW 7.2 / FePEST 7.2 – Cloud Platform Deployment using Docker Containers”  | Golden Vista Room  
Dr. Fabien Cornaton, DHI
More details
or
“FEFLOW – Flow and Mass Transport Modeling – Part 2”  |  Clear Creek Ballroom
Dr. Carlos Rivera Villarreyes, DHI
More details

Thursday, December 6, 2018

8:00 – 8:30am
Morning social – Coffee, tea, & pastries

8:30 – 12:00pm
A Smooth Introduction to FEFLOW Python Interface  |  Clear Creek Ballroom  
Carlos Rivera Villarreyes, DHI
More details

12:00 – 1:00pm
Lunch buffet

1:00 – 4:30pm
“Geomodeling Workshop”  |  Clear Creek Ballroom  
Instructor TBD
or
Pick My Brain! – Open Q&A Session for Advanced FEFLOW Users” | Golden Vista Room
Peter Schätzl, DHI 
More details

DHI Water & Environment, Inc. | www.dhigroup.com